# SDR UALA2011011000144

- Difficulty date: January 9, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,650 hours, 12,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1B HAS LOOSE WIRES AT THE BOTTOM THAT LIGHT THE EMERGENCY EXIT PATH FLOOR MARKINGS.  REPLACED SEAT EMERGENY LIGHT. OPS OKAY.
